Differential geometry of the Z(3)-graded quantum superplane


ÇELİK S.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.35, no.19, pp.4257-4268, 2002 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 19
  • Publication Date: 2002
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.4257-4268

Abstract

In this work, differential geometry of the Z(3)-graded quantum superplane is constructed. The corresponding quantum Lie superalgebra and its Hopf algebra structure are obtained.